Bulletin of the American Mathematical Society

Cohomology of braid spaces

Fred Cohen

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 79, Number 4 (1973), 763-766.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183534761

Mathematical Reviews number (MathSciNet)
MR0321074

Zentralblatt MATH identifier
0272.55012

Subjects
Primary: 55B25 55G99

Citation

Cohen, Fred. Cohomology of braid spaces. Bull. Amer. Math. Soc. 79 (1973), no. 4, 763--766. https://projecteuclid.org/euclid.bams/1183534761


Export citation

References

  • 1. E. Artin, Theory of braids, Ann. of Math. (2) 48 (1947), 101-126. MR 8, 367.
  • 2. E. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N.J., 1956. MR 17, 1040.
  • 3. E. Fadell and L. Neuwirth, Configuration spaces, Math. Scand 10 (1962), 111-118.
  • 4. R. Fox and L. Neuwirth, The braid groups, Math. Scand. 10 (1962), 119-126. MR 27 #742.
  • 5. S. Mac Lane, Homology, Die Grundlehren der math. Wissenschaften, Band 114, Academic Press, New York; Springer-Verlag, Berlin, 1963. MR 28 #122.
  • 6. J. P. May, A general algebraic approach to Steenrod operations. The Steenrod algebra and its applications: A conference to celebrate N. E. Steenrod's sixtieth birthday, Lecture Notes in Math., vol. 168, Springer-Verlag, 1970, pp. 153-231. MR 43 #6915.
  • 7. J. P. May, The geometry of iterated loop spaces, Lecture Notes in Math., vol. 271. Springer-Verlag, 1972.
  • 8. R. Swan, The p-period of a finite group, Illinois J. Math. 4 (1960), 341-346. MR 23 #A188.